MAUDE Adverse Event Report: XODUS MEDICAL INC. SEE SHARP; ANTI FOG SOLUTION AND ACCESSORIES, ENDOSCOPY

XODUS MEDICAL INC. SEE SHARP; ANTI FOG SOLUTION AND ACCESSORIES, ENDOSCOPY
Catalog Number 30977
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Tampon or trocar cleaning device when placed in trocar the plastic flaked off tampon but the flakes were retrieved from trocar.Fda safety report id # (b)(4).

Brand Name
SEE SHARP
Common Device Name
ANTI FOG SOLUTION AND ACCESSORIES, ENDOSCOPY
Manufacturer (Section D)
XODUS MEDICAL INC.
MDR Report Key12353998
Report NumberMW5103405
Device Sequence Number4739714
Product Code OCT
UDI-Device Identifier00787551037029
UDI-Public(01)00787551037029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Unknown
Type of Report Initial
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2023
Device Catalogue Number30977
Device Lot Number21JUL08
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1